# SDR SWIA202053755

- Difficulty date: September 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Chafed
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LATCH PIN FITTING ON FS 621.00 BULKHEAD CHAFED, MARKED.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED THE CARGO DOOR AFT LOWER CROTCH FITTING, REF CRJ200 SRM.  CHECKS ARE GOOD AT THIS TIME.
